# SDR QXEA200600985

- Difficulty date: April 11, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 10,689 hours, 7,725 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Socket
- Part number: 1075761231010
- Condition: Shorted
- Location: Lav Service
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2299, RETURNED TO GATE, ELECTRICAL SHORT NEAR LAV SERVICE PORT AFTER SPILL OF BLUE JUICE DURING LAV SERVICE.  MAINTENANCE FOUND LAV SERVICE INDICATOR SOCKET SHORTED.  REMOVED TERMINAL CAPS FROM WIRES AND INSTALLED NEW SERVICE INDICATOR LIGHT IN AFT WASTE SERVICE COMPARTMENT.  OPERATIONAL TEST GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
